Differential and Integral Equations

A free boundary problem for a quasilinear elliptic equation. I. Rectifiability of free boundary

Seiro Omata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1299-1312.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019757

Mathematical Reviews number (MathSciNet)
MR1235194

Zentralblatt MATH identifier
0797.49004

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35J60: Nonlinear elliptic equations 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56]

Citation

Omata, Seiro. A free boundary problem for a quasilinear elliptic equation. I. Rectifiability of free boundary. Differential Integral Equations 6 (1993), no. 6, 1299--1312. https://projecteuclid.org/euclid.die/1370019757


Export citation